Alert archive / New Mexico / Special Weather Statements in 2016
Special Weather Statement, NWS El Paso, TX
NWS El Paso, TX issued this special weather statement at Apr 8, 2016, 3:02 PM MDT for Luna County, New Mexico. It was in force for 43 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Apr 8, 2016, 3:02 PM MDT (21:02 UTC)
- Expired
- Apr 8, 2016, 3:45 PM MDT
- In force
- 43 min
- Issued by
- NWS El Paso, TX
County Luna County, NM
The radar
The El Paso radar (KEPZ), 150 km from the middle of the area, began a volume at 21:03 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Santa Teresa, NM (KEPZ), launched 12:00Z, 9.0 hours before the alert went out and 150 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1405 m above ground
- 0-6 km bulk shear
- 21 kt
- 0-1 km storm-relative helicity
- 34 m²/s²
- 0-3 km storm-relative helicity
- 92 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
749
WWUS84 KEPZ 082102
SPSEPZ
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE EL PASO TX
302 PM MDT FRI APR 8 2016
NMZ402>404-407-082145-
SOUTHERN GILA FOOTHILLS/MIMBRES VALLEY NM-
SOUTHWEST DESERT/MIMBRES BASIN NM-
SOUTHWEST DESERT/LOWER GILA RIVER VALLEY NM-
SOUTHERN GILA HIGHLANDS/BLACK RANGE NM-
302 PM MDT FRI APR 8 2016
...SIGNIFICANT WEATHER ADVISORY FOR EAST CENTRAL GRANT AND
NORTHWESTERN LUNA COUNTIES UNTIL 345 PM MDT...
AT 302 PM MDT...METEOROLOGISTS WERE TRACKING A STRONG THUNDERSTORM ON
RADAR 5 MILES SOUTHEAST OF HURLEY...OR 6 MILES NORTHWEST OF CITY OF
ROCKS STATE PARK...MOVING NORTHEAST AT 40 MPH.
DIME SIZE HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH
THIS STORM.
LOCATIONS IMPACTED INCLUDE...
CITY OF ROCKS STATE PARK...
SAN JUAN...
SHERMAN...
FAYWOOD...
GAGE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
&&
LAT...LON 3249 10823 3262 10817 3284 10777 3206 10810
3226 10832
TIME...MOT...LOC 2102Z 203DEG 33KT 3265 10806
$$
TRIPOLIWhat forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS El Paso, TX wrote its last area forecast discussion before this special weather statement went out at Apr 8, 3:39 AM MDT, 11 hours 23 minutes earlier.
Area forecast discussion, Apr 8, 3:39 AM MDT, 11 hours 23 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE EL PASO TX/SANTA TERESA NM 339 AM MDT FRI APR 8 2016 .SYNOPSIS... A LOW PRESSURE TROUGH WILL MOVE ACROSS SOUTHERN NEW MEXICO AND WEST TEXAS TODAY AND THIS EVENING BRINGING SCATTERED RAIN SHOWERS AND ISOLATED THUNDERSTORMS TO THE BORDERLAND. WESTERLY WINDS WILL RESULT IN WARMER DRY WEATHER ON SATURDAY BEFORE ANOTHER UPPER TROUGH WITH A WEAK COLD FRONT CAUSES WINDY CONDITIONS WITH ISOLATED RAIN SHOWERS ON SUNDAY FOLLOWED BY COOLER DRY WEATHER ON MONDAY. YET ANOTHER LOW PRESSURE DISTURBANCE WILL GENERATE SCATTERED RAIN SHOWERS ON TUESDAY BEFORE WARMER MOSTLY DRY WEATHER RETURNS WEDNESDAY AND THURSDAY. && .DISCUSSION... A RELATIVELY ACTIVE ZONAL PROGRESSIVE WEATHER PATTERN WILL BE ESTABLISHED ACROSS THE SOUTHWESTERN UNITED STATES WELL INTO NEXT WEEK. EARLY THIS MORNING AN UPPER LOW WAS MOVING TO THE NORTHEAST INTO SOUTHERN CALIFORNIA AND WAS PHASING WITH A DEEPER LOW ALOFT OVER THE EASTERN PACIFIC. ASSOCIATED TROUGH AXIS EXTENDED INTO SOUTHERN ARIZONA AND NORTHERN MEXICO WITH BACKING MORE SOUTHERLY FLOW ALOFT ADVECTING MAINLY MID AND HIGH LEVEL MOISTURE INTO SOUTHERN NEW MEXICO AND WEST TEXAS. THUS MAINLY LIGHT RAIN SHOWERS HAVE BEEN FALLING ACROSS THE REGION. AS OFFSHORE UPPER LOW APPROACHES THE SOUTHERN CALIFORNIA COAST SEVERAL SHORT WAVES WILL ROTATE TO THE NORTHEAST AHEAD OF THE SYSTEM THROUGH THE CWA. IN ADDITION A WEAK SURFACE TROUGH WILL ALSO MOVE SLOWLY EAST THROUGH NEW MEXICO AND WEST TEXAS. THESE FEATURES WILL INDUCE SOMEWHAT WEAK BUT PERSISTENT UPWARD MOTION AND LOW LEVEL MOISTURE CONVERGENCE. MOISTURE WILL ALSO CONTINUE TO ADVECT INTO THE REGION PUSHING DEWPOINTS ABOVE 40 F AND PRECIPITABLE WATER WELL ABOVE NORMAL AT AROUND .75 INCH. THE INCREASE IN MOISTURE WILL ALSO CAUSE AIR MASS TO BECOME MARGINALLY UNSTABLE AS CAPES RISE TO AROUND 300 TO 600 J/KG. GIVEN THESE FACTORS EXPECT MAINLY SCATTERED RAIN SHOWERS WITH ISOLATED EMBEDDED THUNDERSTORMS TODAY AND THIS EVENING. WHILE INSTABILITY IS LIMITED SOUTHWESTERLY MID LEVEL FLOW FROM 40 TO 50 KT WILL PROVIDE RATHER STRONG SHEAR FOR UPDRAFT ENHANCEMENT. IN ADDITION WET BULB ZERO HEIGHTS WILL BE GENERALLY BELOW 8000 FEET AGL BY LATE AFTERNOON. THUS VERY ISOLATED STORMS MAY PRODUCE MARGINALLY SEVERE HAIL AND WIND GUSTS...ESPECIALLY ACROSS THE WEST TEXAS AND EXTREME SOUTH CENTRAL NEW MEXICO ZONES AREAS WHERE UPPER FLOW WILL BE THE STRONGEST. WESTERLY FLOW AND PASSING SHORT WAVE RIDGE ALOFT WILL BRING A RETURN TO WARMER DRY WEATHER ON SATURDAY. THEN AN UPPER LOW WILL MOVE EASTWARD ACROSS SOUTHERN CALIFORNIA SATURDAY NIGHT AND PROGRESS ACROSS ARIZONA SUNDAY BEFORE ADVANCING THROUGH NEW MEXICO SUNDAY EVENING. APPROACH OF SYSTEM PLUS DOWNSLOPE FLOW WILL INDUCE LEE CYCLOGENESIS OVER TEXAS PANHANDLE VICINITY REGION WITH BOTH LOW AND MID LEVEL GRADIENTS STRENGTHENING. THUS WINDY CONDITIONS ARE EXPECTED SUNDAY. MOISTURE INFLOW WILL BE LIMITED BUT DYNAMIC LIFT AHEAD OF TROUGH PLUS WEAK PACIFIC COLD FRONT WILL PROVIDE SUFFICIENT UPWARD MOTION FOR ISOLATED SHOWERS MAINLY ACROSS WESTERN ZONES. TROUGH AND FRONTAL PASSAGE WILL BE FOLLOWED BY MOSTLY DRY COOLER WEATHER ON MONDAY. HOWEVER YET ANOTHER UPPER LOW WILL SWEEP ACROSS THE SOUTHERN ROCKIES ON TUESDAY CAUSING MAINLY ISOLATED RAIN SHOWERS. AT MOMENT THIS SYSTEM DOES NOT APPEAR TO PRODUCE STRONGER WINDS. UPPER RIDGE FOLLOWED BY SOUTHWEST WINDS EXPECTED TO BRING WARMER MOSTLY DRY WEATHER WEDNESDAY AND THURSDAY. && .AVIATION...VALID 08/12Z-09/12Z. WIDESPREAD CEILINGS AT OR ABOVE 10,000 FEET WITH SCT-BKN050-080. A FEW AREAS OF MVFR CEILINGS AND VISIBILITIES WITH ISOLATED IFR CONDITIONS IN SHOWERS AND ISOLATED THUNDERSTORMS. SEVERAL STORMS MAY PRODUCE HAIL AND WIND GUSTS TO 60 MPH...MAINLY AFTER 21Z. CLOUDS AND RAINFALL DIMINISHING AFTER 06Z. && .FIRE WEATHER... A LOW PRESSURE TROUGH WILL MOVE ACROSS SOUTHERN NEW MEXICO AND WEST TEXAS TODAY AND THIS EVENING BRINGING SCATTERED RAIN SHOWERS AND ISOLATED THUNDERSTORMS TO THE BORDERLAND. WIDESPREAD WETTING RAINS MAY THEREFORE LOWER THE FIRE DANGER ACROSS MUCH OF THE REGION. ISOLATED LOCATIONS MAY ALSO EXPERIENCE HEAVY RAINFALLS. WESTERLY WINDS WILL RESULT IN WARMER DRY WEATHER ON SATURDAY BEFORE ANOTHER UPPER TROUGH WITH A WEAK COLD FRONT CAUSES WINDY CONDITIONS WITH ISOLATED RAIN SHOWERS ON SUNDAY FOLLOWED BY COOLER DRY WEATHER ON MONDAY. WIND GUSTS AROUND 40 TO 50 MPH EXPECTED SUNDAY AFTERNOON AND EARLY EVENING. YET ANOTHER LOW PRESSURE DISTURBANCE WILL GENERATE SCATTERED RAIN SHOWERS ON TUESDAY BEFORE WARMER MOSTLY DRY WEATHER RETURNS WEDNESDAY AND THURSDAY. && .PRELIMINARY POINT TEMPS/POPS... EL PASO 76 54 82 55 / 30 50 0 0 SIERRA BLANCA 74 49 79 50 / 30 60 0 0 LAS CRUCES 74 48 78 47 / 30 50 0 0 ALAMOGORDO 72 51 77 50 / 50 50 0 0 CLOUDCROFT 52 36 57 35 / 70 60 0 0 TRUTH OR CONSEQUENCES 70 46 77 47 / 50 50 0 0 SILVER CITY 66 42 71 41 / 60 40 0 0 DEMING 73 46 77 45 / 40 20 0 0 LORDSBURG 75 45 78 43 / 50 20 0 0 WEST EL PASO METRO 76 53 81 55 / 30 50 0 0 DELL CITY 74 45 82 46 / 30 60 0 0 FORT HANCOCK 79 51 85 51 / 30 60 0 0 LOMA LINDA 72 51 76 52 / 30 50 0 0 FABENS 77 51 83 51 / 30 50 0 0 SANTA TERESA 76 51 80 51 / 30 50 0 0 WHITE SANDS HQ 73 55 78 53 / 30 50 0 0 JORNADA RANGE 73 44 78 42 / 40 50 0 0 HATCH 75 47 79 44 / 50 40 0 0 COLUMBUS 76 47 80 47 / 30 20 0 0 OROGRANDE 73 53 79 54 / 30 50 0 0 MAYHILL 57 42 65 42 / 70 60 0 0 MESCALERO 60 39 65 38 / 70 60 0 0 TIMBERON 60 42 65 42 / 70 60 0 0 WINSTON 64 36 71 34 / 60 50 0 0 HILLSBORO 70 44 75 43 / 60 50 0 0 SPACEPORT 72 48 77 46 / 50 50 0 0 LAKE ROBERTS 66 33 70 31 / 70 40 0 0 HURLEY 67 42 72 41 / 40 30 0 0 CLIFF 71 37 76 35 / 50 40 0 0 MULE CREEK 69 33 74 31 / 50 40 0 0 FAYWOOD 69 44 73 42 / 50 30 0 0 ANIMAS 74 47 79 44 / 40 10 0 0 HACHITA 74 46 79 44 / 40 20 0 0 ANTELOPE WELLS 74 46 78 44 / 40 10 0 0 CLOVERDALE 70 45 74 42 / 30 10 0 0 && .EPZ WATCHES/WARNINGS/ADVISORIES... NM...NONE. TX...NONE. && 05 ROGASH
Hazardous weather outlook, Apr 8, 5:05 AM MDT, 9 hours 57 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE EL PASO TX/SANTA TERESA NM 505 AM MDT FRI APR 8 2016 NMZ401>417-TXZ418>424-091245- UPPER GILA RIVER VALLEY-SOUTHERN GILA HIGHLANDS/BLACK RANGE-SOUTHERN GILA FOOTHILLS/MIMBRES VALLEY- SOUTHWEST DESERT/LOWER GILA RIVER VALLEY-LOWLANDS OF THE BOOTHEEL- UPLANDS OF THE BOOTHEEL-SOUTHWEST DESERT/MIMBRES BASIN-EASTERN BLACK RANGE FOOTHILLS-SIERRA COUNTY LAKES-NORTHERN DONA ANA COUNTY- SOUTHERN DONA ANA COUNTY/MESILLA VALLEY-CENTRAL TULAROSA BASIN- SOUTHERN TULAROSA BASIN-WEST SLOPES SACRAMENTO MOUNTAINS BELOW 7500 FEET-SACRAMENTO MOUNTAINS ABOVE 7500 FEET-EAST SLOPES SACRAMENTO MOUNTAINS BELOW 7500 FEET-OTERO MESA-WESTERN EL PASO COUNTY- EASTERN/CENTRAL EL PASO COUNTY-NORTHERN HUDSPETH HIGHLANDS/HUECO MOUNTAINS-SALT BASIN-SOUTHERN HUDSPETH HIGHLANDS-RIO GRANDE VALLEY OF EASTERN EL PASO/WESTERN HUDSPETH COUNTIES-RIO GRANDE VALLEY OF EASTERN HUDSPETH COUNTY- 505 AM MDT FRI APR 8 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NM AND TX. .DAY ONE...TODAY AND TONIGHT SCATTERED TO NUMEROUS RAIN SHOWERS WITH A FEW THUNDERSTORMS TODAY AND TONIGHT. SEVERAL STORMS MAY PRODUCE HAIL UP TO AN INCH IN DIAMETER AND WIND GUSTS TO 60 MPH...MAINLY FOR AREAS SOUTH OF LAS CRUCES AND EAST OF THE RIO GRANDE. UP TO AN INCH OF RAIN MAY FALL OVER ISOLATED LOCATIONS RESULTING IN MINOR FLOODING OR THE PONDING OF WATER...ESPECIALLY AROUND LOW WATER CROSSINGS. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH THURSDAY WINDY ON SUNDAY WITH WINDS GUSTING AROUND 40 TO 50 MPH IN THE AFTERNOON AND EVENING. THERE WILL ALSO BE A FEW MOSTLY LIGHT RAIN SHOWERS ON SUNDAY...MAINLY WEST OF THE RIO GRANDE. THERE WILL ALSO BE CHANCES FOR MAINLY LIGHT RAIN SHOWERS ON TUESDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE REQUIRED MAINLY LATE THIS AFTERNOON AND THIS EVENING TO REPORT ON POSSIBLE HAIL AND STRONG WIND GUSTS...MOSTLY FOR AREAS SOUTH OF LAS CRUCES AND EAST OF THE RIO GRANDE. ROGASH
In the hours before
Special weather statement, Apr 8, 1:39 PM MDT, 1 hour 23 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE EL PASO TX 139 PM MDT FRI APR 8 2016 NMZ402>404-407-082030- SOUTHERN GILA FOOTHILLS/MIMBRES VALLEY NM- SOUTHWEST DESERT/MIMBRES BASIN NM- SOUTHWEST DESERT/LOWER GILA RIVER VALLEY NM- SOUTHERN GILA HIGHLANDS/BLACK RANGE NM- 139 PM MDT FRI APR 8 2016 ...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL GRANT AND NORTHWESTERN LUNA COUNTIES UNTIL 230 PM MDT... AT 137 PM MDT...METEOROLOGISTS WERE TRACKING A STRONG THUNDERSTORM ON RADAR 7 MILES EAST OF WHITE SIGNAL...OR 14 MILES SOUTH OF SILVER CITY...MOVING NORTHEAST AT 25 MPH. HALF INCH HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH THIS STORM. LOCATIONS IMPACTED INCLUDE... SILVER CITY... SAN LORENZO... SAN JUAN... BAYARD... SANTA CLARA... HURLEY... WHITE SIGNAL... NORTH HURLEY... ARENAS VALLEY... HANOVER... FIERRO... FORT BAYARD... COBRE... MIMBRES... GEORGETOWN... BEAR CANYON LAKE. THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE. LAT...LON 3236 10820 3246 10843 3298 10810 3283 10783 TIME...MOT...LOC 1937Z 214DEG 25KT 3257 10824 TRIPOLI
Special weather statement, Apr 8, 1:52 PM MDT, 1 hour 10 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE EL PASO TX
152 PM MDT FRI APR 8 2016
NMZ401-402-082030-
SOUTHERN GILA HIGHLANDS/BLACK RANGE NM-UPPER GILA RIVER VALLEY NM-
152 PM MDT FRI APR 8 2016
...SIGNIFICANT WEATHER ADVISORY FOR NORTH CENTRAL GRANT COUNTY UNTIL
230 PM MDT...
AT 152 PM MDT...METEOROLOGISTS WERE TRACKING A STRONG THUNDERSTORM ON
RADAR OVER LITTLE WALNUT VILLAGE...OR 5 MILES NORTHWEST OF SILVER
CITY...MOVING NORTHEAST AT 25 MPH.
HALF INCH HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH
THIS STORM.
LOCATIONS IMPACTED INCLUDE...
SILVER CITY...
LAKE ROBERTS...
LITTLE WALNUT VILLAGE...
COONEY...
CAMP THUNDERBIRD...
PINOS ALTOS...
COPPERAS VISTA...
MCMILLAN CAMPGROUND...
ROCKY CANYON CAMPGROUND...
CHERRY CREEK CAMPGROUND...
SAPILLO CAMPGROUND.
THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
LAT...LON 3310 10790 3272 10826 3283 10844 3320 10820
3320 10809
TIME...MOT...LOC 1952Z 213DEG 24KT 3285 10830
TRIPOLISpecial weather statement, Apr 8, 2:33 PM MDT, 29 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE EL PASO TX
233 PM MDT FRI APR 8 2016
NMZ401>403-408-082115-
EASTERN BLACK RANGE FOOTHILLS NM-
SOUTHERN GILA FOOTHILLS/MIMBRES VALLEY NM-
SOUTHERN GILA HIGHLANDS/BLACK RANGE NM-UPPER GILA RIVER VALLEY NM-
233 PM MDT FRI APR 8 2016
...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN GRANT AND
NORTHWESTERN SIERRA COUNTIES UNTIL 315 PM MDT...
AT 232 PM MDT...METEOROLOGISTS WERE TRACKING A LINE OF STRONG
THUNDERSTORMS ON RADAR ALONG A LINE EXTENDING FROM 8 MILES NORTH OF
GILA HOT SPRINGS TO NEAR HURLEY...AND MOVING NORTH AT 25 MPH.
HALF INCH HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH
THESE STORMS.
LOCATIONS IMPACTED INCLUDE...
GILA HOT SPRINGS...
WINSTON...
SAN LORENZO...
LAKE ROBERTS...
BAYARD...
SANTA CLARA...
HURLEY...
CHLORIDE...
NORTH HURLEY...
EMORY PASS...
COONEY...
HERMOSA...
MIMBRES...
GEORGETOWN...
KINGSTON...
CAMP THUNDERBIRD...
HANOVER...
POVERTY CREEK...
FIERRO...
FORT BAYARD.
LAT...LON 3348 10766 3294 10760 3263 10816 3320 10824
3320 10800 3348 10800
TIME...MOT...LOC 2032Z 197DEG 44KT 3332 10818 3270 10810
TRIPOLISpecial weather statement, Apr 8, 3:02 PM MDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE EL PASO TX
302 PM MDT FRI APR 8 2016
NMZ402>404-407-082145-
SOUTHERN GILA FOOTHILLS/MIMBRES VALLEY NM-
SOUTHWEST DESERT/MIMBRES BASIN NM-
SOUTHWEST DESERT/LOWER GILA RIVER VALLEY NM-
SOUTHERN GILA HIGHLANDS/BLACK RANGE NM-
302 PM MDT FRI APR 8 2016
...SIGNIFICANT WEATHER ADVISORY FOR EAST CENTRAL GRANT AND
NORTHWESTERN LUNA COUNTIES UNTIL 345 PM MDT...
AT 302 PM MDT...METEOROLOGISTS WERE TRACKING A STRONG THUNDERSTORM ON
RADAR 5 MILES SOUTHEAST OF HURLEY...OR 6 MILES NORTHWEST OF CITY OF
ROCKS STATE PARK...MOVING NORTHEAST AT 40 MPH.
DIME SIZE HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH
THIS STORM.
LOCATIONS IMPACTED INCLUDE...
CITY OF ROCKS STATE PARK...
SAN JUAN...
SHERMAN...
FAYWOOD...
GAGE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
&&
LAT...LON 3249 10823 3262 10817 3284 10777 3206 10810
3226 10832
TIME...MOT...LOC 2102Z 203DEG 33KT 3265 10806
TRIPOLIThe office that day
Everything else NWS El Paso, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 8, 1:39 PM MDT | Special Weather Statement | EPZ | Grant | 51 min |
| Apr 8, 1:52 PM MDT | Special Weather Statement | EPZ | Grant | 38 min |
| Apr 8, 2:33 PM MDT | Special Weather Statement | EPZ | 42 min | |
| Apr 8, 3:06 PM MDT | Special Weather Statement | EPZ | Luna | 39 min |
| Apr 8, 3:18 PM MDT | Special Weather Statement | EPZ | Sierra | 42 min |
| Apr 8, 4:23 PM MDT | Severe Thunderstorm Warning | EPZ | Grant, Sierra | 52 min |
| Apr 8, 4:27 PM MDT | Severe Thunderstorm Warning | EPZ | Sierra | 48 min |
| Apr 8, 5:10 PM MDT | Severe Thunderstorm Warning | EPZ | Sierra | 50 min |
Nearby
Special Weather Statements in New Mexico, 2016Every special weather statement in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.